# SDR CA150331010

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 30,955 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711709
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW STATED THAT THE NOSE-WHEEL STEERING WAS HARD TO USE.   WHEN THE AME INVESTIGATED HE DISCOVERED THAT THE LEVER ASSY WAS BROKEN ON THE NLG.  NO RELATED DEFECTS WERE FOUND DURING THE INVESTIGATION. THE LEVER ASSY WAS REPLACED. THERE HAVE BEEN NO RELATED DEFECTS REPORTED SINCE.
